Hiroshima Mathematical Journal

The stable homotopy groups of spheres. I

Shichirô Oka

Full-text: Open access

Article information

Source
Hiroshima Math. J., Volume 1, Number 2 (1971), 305-337.

Dates
First available in Project Euclid: 21 March 2008

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1206137977

Digital Object Identifier
doi:10.32917/hmj/1206137977

Mathematical Reviews number (MathSciNet)
MR0310879

Zentralblatt MATH identifier
0261.55012

Subjects
Primary: 55E45

Citation

Oka, Shichirô. The stable homotopy groups of spheres. I. Hiroshima Math. J. 1 (1971), no. 2, 305--337. doi:10.32917/hmj/1206137977. https://projecteuclid.org/euclid.hmj/1206137977


Export citation

References

  • [1] Gershenson,H. H., Relationships between the Adams spectral sequenceand Todays calculations of the stable homotopy groupsof spheres,Math. Zeit., 81 (1963), 223-259.
  • [2] Mimura, M., On the generalized Hopf homomorphism and the higher composition I, J. of Math. Kyoto Univ., 4 (1964), 171-190.
  • [3] Oka, S., On the homotopy groups of sphere bundles over spheres, J. of Sci. Hiroshima Univ., Ser A-I, 33 (1969), 161-195.
  • [4] Oka, S., Some exact sequences of modules over the Steenrod algebra, Hiroshima Math. J. 1 (1971), 109-121.
  • [5] Oka, S., The stable homotopy groups of spheres II, to appear in this journal 2.
  • [6] Toda, H., p-primary components of homotopy groups,I. Exact sequences in Steenrod algebra; II. Mod p Hopf invariant; III. Stable groupsof the sphere; IV. Compositions and toric constructions, Mem. Coll. Sci., Univ. Kyoto, Ser. A, 31 (1958), 129-142; 143-160; 191-210; 32 (1959), 288-332.
  • [7] Toda, H., On iterated suspensions I, II, III, J. of Math. Kyoto Univ., 5 (1965), 87-142; 5 (1966), 209-250; 8 (1968), 101-130.
  • [8] Toda, H., An important relation in homotopy groupsof spheres, Proc. Jap. Acad. Sci., 43 (1967), 839-842.
  • [9] Toda, H., Extended power of complexes and applications to homotopy theory, ibid. 44 (1968), 198-203.
  • [10] Yamamoto, N., Algebra of stable homotopy of Moore space, J. Math. Osaka City Univ., 14 (1963), 45-67.

See also

  • Part II: Shichirô Oka. A new family in the stable homotopy groups of spheres. II. Hiroshima Math. J., Volume 6, Number 2, (1976), 331--342.
  • Part III: Shichirô Oka. The stable homotopy groups of spheres. III. Hiroshima Math. J., Volume 5, Number 3, (1975), 407--438.